MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; PLATE
Model Number 24-015-22-71
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 03/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
Treating physician reported patient failed to comply with post-operative instructions, was conducting heavy lifting when the patient heard something.Patient went to the er and an x-ray revealed the plate had broken.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The failure root cause cannot be determined due to the device not being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Manufacturing date: 33281357 13nov2018; 33315292 27jun2019.

Brand Name
LEVEL ONE THORACIC
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key9885076
Report Number9610905-2020-00031
Device Sequence Number2804056
Product Code HRS
UDI-Device Identifier00888118101327
UDI-Public(01)00888118101327
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
Report Date (Section F) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24-015-22-71
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/02/2020
Event Location Hospital
Date Report to Manufacturer03/06/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer06/02/2020
Initial Report FDA Received Date03/26/2020
Supplement Report FDA Received Date07/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR